again it depends on how much was used on the two days but tbh with that record the withdrawal
shouldn't be anything she hasnt handled before if she's on some sort of rehab program. While nalaxone as a drug
does precipitate a worse withdrawal than just coming off without an opiate
antagonist it shouldnt be a huge differance 2 days later if she's been clean prior to that, much of the opiate will have left her system anyway. It's difficult to accertain as administration of nalaxone will not make someone withdraw who is not dependant physically, so question would she have withdrawn some anyway in normal circumstances? The severity of withdrawal often comes from the rapid change when nalaxone is administered IV rather than the antabuse
program SWIY is talking about.
Again as opiate withdrawals offer no life threatening risk while being massively unpleasant depending on a persons personal pain threshold and willpower could be effectively managed at home. (assuming no other co-mobidities/illness' are present like epilepsy for example)